# SDR CALA2017041400965

- Difficulty date: April 11, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 61,726 hours, 21,251 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Part number: 141A880011
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW POST CRACKED UPPER OUTBD CORNER. REPAIRED L1 WINDOW IAW EC/RA 5610-01395.
